Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tightness of throat after taking slimquick diet pills. Should I stop?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Hi I am currently taking slimquick diet pills(fat burner), I keep feeling a tightness in my throat.Should i stop taking them? I am also looking to start taking raspberry ketones pills with the slimquick and acai berry supplements. Are these safe to take?
Posted Thu, 27 Sep 2012 in Medicines and Side Effects
Answered by Dr. Sourav Ganguly 1 hour later

Thanks for your query.

Tightness in throat seems to be a side effect of slimquick diet pills; and if this side effect appears then it is advised to stop it. Otherwise condition may aggravate. Better to switch on to other fat burner.

Consult with your physician/nutritionist about its supplement. Raspberry ketones pills and acai berry supplements are safe to take. Till today there are no data about its major side effects. So you can take both of them with the opinion of your physician.

Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor